# SDR GLBA2001004

- Difficulty date: January 7, 2001
- Submitted: January 8, 2001
- Operation: Air carrier
- Aircraft: N94UX
- Make and model: Beech 1900D
- Aircraft serial: UE94
- Aircraft time: 16,610 hours, 20,492 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURN TO BLOCK - LEFT ENGINE BLEEDAIR FAIL INDICATION, RESEATED PCB OPS CHECKED SYSTEM GOOD RETURNED TO SERVICE
